# SDR UIEA2025071200939

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 NACELLE NOSE COWL LIP SKIN INTERIOR SURFACE 1 EA FASTENER HOLE ELONGATED.  ELONGATE FASTENER HOLE AREA REPAIRED AS PER ATLAS EA-1971A218 REV. 0. NO FURTHER DEFECTS NOTED.
